Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to use hhlite cream? Any side effect?

Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2725 Questions

default
Posted on Fri, 25 Jan 2013 in Medicines and Side Effects
Question: hello doctor, i need to know how to use hhlite cream correctly. my doctor advised me to use it with glycerine, is it right? also are there any side effects of hhlite cream because on the tube is written that exposure to sunlight will cause re-pigmentation of bleached areas as i once did had my face bleached.
doctor
Answered by Dr. S. Murugan 5 hours later
Hi,
Welcome to XXXXXXX

HHLite cream is skin lightening cream contains a steroid along with Tretinoin and Hydroquinone.

Tretinoin is a slight irritant to skin. To overcome the effect and with an added benefit steroid is included. This combination is to be applied gently over the darkened areas preferably at night.
The reasons for dark pigmentation must be removed if possible. Certain drugs like analgesics, oral steroids, Hormones, (Contraceptives in case of ladies) etc., food coloring agents, fragrance agents, external frequent use of pain balms are few reasons. (apart from certain natural variation in the hormones of the body during menopause in case of women).

Then the darkness will get lightened within 2-3 months of application of HHLite. It is not necessarily to be applied with Glycerine. It may cause some irritation in some individuals. To overcome this side effect your doctor would have advised you to apply along with Glycerine. Glycerine is also a drying agent. Tretinoin will likely to produce dry skin in some people. So Glycerine is not necessary.
If you have not take adequate precaution to avoid exposure to sunlight in future, you may likely to recur with re-pigmentation.
Long term use of Hydroquinone, topical steroids and tertinoin also may likely to cause serious side effects.
So follow the guidelines of your dermatologist carefully.

Get well soon.
Dr S.Murugan

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. S. Murugan 52 minutes later
I applied it on the non dark spot areas as well did I do wrong? My major dark spot area includes mainly my forehead and a few on both the cheeks so I kind of used the cream and covered my face entirely.
doctor
Answered by Dr. S. Murugan 1 hour later
Hi,

Welcome back with your feedback questions.

You should apply the cream only on the darkened area. It is a bleaching skin agent. If you apply to the entire face then unwanted hypo-pigmentation will occur in non affected area which you don't like.

Some tips for lifestyle modification. If you drive a two wheeler you can use a helmet covering the entire face area. You can have a cap with a sunshade. When you go by walk try to use an umbrella.
Apart from these you can also apply sun screening lotion in the morning and afternoon to avoid recurrence of darkness.

Wish you a good luck.
Dr S. Murugan

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. S. Murugan 5 hours later
hello doctor,
last night is the first time i used it on my face so do you think i did it wrong by applying it on my entire face and will i now prone to get hypo-pigmentation? also after that im feeling a little irritation but no redness on my face. what should i do now? clean up my face with a chilled water perhaps or something better you advise!

also how long should i continue the use of it?
doctor
Answered by Dr. S. Murugan 1 hour later
Hi,

The following are my replies to you:

1. HHlite cream will not produce hypo-pigmentation with a single application. It may happen with more than 2 weeks use. So you need not be concerned.

2. The little irritation will vanish after a day or two. If it persists, stop the cream completely for or a week and just apply some moisturizer. You will be alright. You may restart HHLite cream only on the affected area after complete normalcy once again for two months.

3. At the end of a month, plan a review back to your dermatologist.

4. If the current irritation is severe and troubling you, the perhaps a visit back to your treating doctor would be helpful; off course after stopping the cream. He/she can prescribe an appropriate medicine and alternatives for future use.

I hope all your doubts are cleared. Let me know if you need more clarifications.
If all your queries are answered, please close this discussion.

Regards
Dr S.Murugan

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Procedures

Recent questions on  Retinoid

doctor1 MD

i've just come off accutane and i've been having hard stools with some blood (though i think that's just from an anal tear due to the hard stool) they come out more like rabbit poop. I guess it's cos the roaccutane dries everything out. Is there anything I can do to get my stools back to normal?

doctor1 MD

hi good morning to all of you doctors...im female 27 years old..5'4,weight 166lbs ,one kid and shes 3years old now..abstinence for 2 years now, no health problems before,,no hospitalization history,,only during giving birth but no sickness caused.all my life only sickness i experienced is caugh sinus thats all.then a week ago i used isotretinoin acnetrex 10 for seven days,, twice/day,one in the morning and one in the evening always with meals...after taking for seven days i stop..den its been two days i never take any of that,,but just this morning suddenly i have a fresh blood in my stool.no pain whatsoever in my stomach or anus..the blood dont drip,,only the stool,when it dropped in the toilet bowl i can see blood mixed in the water fresh color red..it happen just right now...tell me what happen to me?

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and consult him regarding a cortizone injection or apply some muciprocin and give it some more time? I ve been treating it with retin-a and benzoyl peroxide

doctor1 MD

I am using Retin-A for keratosis of the skin. Is there a cream that I can use during the day to soothe the angry red spots that have appeared on my cheeks. I know this means the medicine is working but it leaves, red and or/bleeding spots.

doctor1 MD

I am thinking about buying a portable Carboxytherapy machine. . I have old and red stretch marks . I can perform the session with the help of someone else. Is it really worth it for Stretch Marks ? Will my Stretch Marks improve significatibly and...

doctor1 MD

There has been pimples in the past and spots remained on the face,can it be corrected by cream from Amway.My skin is oily.Age is 32